# SDR ASAA0843266

- Difficulty date: June 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: SKIN
- Condition: Dented
- Location: Nr 5 Spoiler
- Component part number: SKIN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SAD 5060511: NR 5 SPOILER UPPER SURFACE DENTED 6" FROM T/E 12" FROM OB EDGE PREPPED DAMAGED AREA FABBED DOUBLER + BONDED REPAIR IAW SRM 51 70 10 PG 257.
